Research ArticleOpen accessPhrase in the titleOne Algebra of New Generalized FunctionsSabra RamadanJournal of Mathematics and Statistics, Vol. 3, Issue 1 · 31 Mar 2007 · 7,115 accessesView PDFCite
32 articles for “Generalized functions”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the keywordsOn Parametric p-Valent Meromorphic FunctionsPoonam SharmaJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,033 accessesView PDFCite
Research ArticleOpen accessIn the keywordsThe Extended Laplace TransformSabra RamadanJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 7,069 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSolutions of the Duffing and Painlevé-Gambier Equations by Generalized Sundman TransformationDamien Kolawolé Kêgnidé Adjaï, Lucas Hervé Koudahoun, Jean Akande et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Nov 2018 · 7,251 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Solution to Some Hypersingular Integral EquationsAlexander G. RammJournal of Mathematics and Statistics, Vol. 20, Issue 1 · 25 May 2024 · 5,683 accessesView PDFCite
Research ArticleOpen accessIn the abstractAssociation Between Particulate Matter (PM10) Exposure and Cardiorespiratory Hospital Admissions: A Time Series AnalysisNur Nabila Abd Rahim, Abqariyah Yahya, Wan Rozita Wan MahiyuddinAmerican Journal of Environmental Sciences, Vol. 17, Issue 2 · 27 May 2021 · 6,917 accessesView PDFCite
Research ArticleOpen accessIn the abstractExplosion of the Science Modification of Newtonian Dynamics Via Mach’s Inertia Principle and Generalization in Gravitational Quantum Bound Systems and Finite Range of the Gravity-Carriers, Consistent Merely On the Bosons and the FermionsMohsen LutephyPhysics International, Vol. 11, Issue 1 · 10 Aug 2020 · 7,782 accessesView PDFCite
Research ArticleOpen accessIn the abstractTheory of Exact Trigonometric Periodic Solutions to Quadratic Liénard Type EquationsJean Akande, Damien Kolawolé Kêgnidé Adjaï, Marc Delphin MonsiaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 29 Oct 2018 · 7,215 accessesView PDFCite
Research ArticleOpen accessIn the abstractUnivariate Generalized Additive Models for Simulated Stationary and Non-Stationary Generalized Pareto DistributionMostafa Behzadi, Mohd Bakri Adam, Anwar FitriantoJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 3 Jun 2017 · 7,430 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Bivariate Distribution with Generalized Quadratic Hazard Rate MarginalsAbdelfattah MustafaJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 3 Nov 2016 · 6,749 accessesView PDFCite